# SDR SIMA20220805005

- Difficulty date: August 5, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500824
- Aircraft time: 42,876 hours, 37,486 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Aisle
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT INOP-C/A-RAR EMERGENCY AISLE LIGHT LAMP IAW EMB 145 AMM 33-50-08. OPS CHECK GOOD. NO FURTHER DEFECTS NOTED.
